Oxycodone urinary retention

Common Questions and Answers about Oxycodone urinary retention

oxycontin

It has been 5 weeks and I have to caterize myself about 5-6 times a day since my knee surgery. My orthorpedic surgereon, my anathesiologist, amd urolgoist have not given me a method or medication to release the urine in my bladder without the cathera.
It took me a full 30 days taking the norco 10mgs as prescribed(back then it was 8 a day) for my body to have any withdrawal symptoms,but with Codeine i only took 20 of them within 2 weeks for a wisdom tooth extraction where my Jaw got a hairline fracture and I withdrew a hundred times worse that time and was constipated for the whole time i was taking them basically,I had to take Stool Softner to use the toilet while on Codeine,only minor constipation with the Oxy,in the middle with the hydroco
potential misuse, abuse, and overdose), tumor necrosis factor (TNF) blockers (cancers in young adults and children), Cymbalta (urinary retention), and Heparin (anaphylactic-type reactions).
Hi, I'm having back surgery in a week, I've been put on pain meds (oxycontin 40 mg and <span style = 'background-color: #dae8f4'>oxycodone</span> 10 mg) prior to the surgery. From previous experience, I'm aware that I get <span style = 'background-color: #dae8f4'>urinary</span> <span style = 'background-color: #dae8f4'>retention</span> from the pain meds. I ordered self catheters over the internet to help ward of this problem. I tried inserting the catheter to relieve my bladder, and got burning pain and quite a bit of blood when I removed it. The catheter would not go in all the way to my bladder.
40 Common side effects of Amitriptyline may include morning sedation, dry mouth, confusion and <span style = 'background-color: #dae8f4'>urinary</span> <span style = 'background-color: #dae8f4'>retention</span>. Fibromyalgia patients seem especially sensitive to these side effects. Therefore, the dose should be individualized and generally begun at the lowest possible dose (such as 5 to 10 mg) at nighttime. Taking the drug 1 to 2 hours prior to sleep can minimize difficulties with morning sedation or "hangover". If there is no response, the dose can increase after 2 to 3 weeks.
Hi all ....just wanted to know if its just me .... I am on day 5 1/2 off 240mg a day of Oxycontin & 60 mg of oxycodone a day .... and when I say I have to Pee ( sorry ) 50x a day I am not kidding....like 40 x during daytime hours and 10x during the night. I have been drinking a tiny bit more than I would normally but this is ridiculos to say the least. Besides not sleeping as it is .... when I finally do dose off ... I am up an hour later to pee ...
my dr. wanted to switch me from hydrocodone to <span style = 'background-color: #dae8f4'>oxycodone</span> today and i refused, i will not go to a higher strength narcotic.
2 years ago I had an abdominal x-ray revealing a giant bladder diverticulum with total <span style = 'background-color: #dae8f4'>urinary</span> <span style = 'background-color: #dae8f4'>retention</span> of 2300 ml. My bladder neck was also sealed shut with muscle mass and I had developed sepsis. After bladder neck surgery, diverticulectomy, and surgical reattachment of left ureter I kept developing multiple infections from pseudomonis?? to c-difficil.
I took the oxycodone and Hydrocodone for a couple weeks and then stopped due to problems with the drug. It was causing <span style = 'background-color: #dae8f4'>urinary</span> <span style = 'background-color: #dae8f4'>retention</span> and I was constipated for long periods of time (4-5 days). About the third week of none stop antibiotics I started to have a very upset stomach. So at this point I quit taking the antibiotic. The pain I was feeling from the tooth was practically unbearable and I have a very high pain tolerance.
I took the oxycodone and Hydrocodone for a couple weeks and then stopped due to problems with the drug. It was causing <span style = 'background-color: #dae8f4'>urinary</span> <span style = 'background-color: #dae8f4'>retention</span> and I was constipated for long periods of time (4-5 days). About the third week of none stop antibiotics I started to have a very upset stomach. So at this point I quit taking the antibiotic. The pain I was feeling from the tooth was practically unbearable and I have a very high pain tolerance.
I also cannot urinate properly and now have to sef-catheterise daily or I get infections. Last year spent a week in hospital with <span style = 'background-color: #dae8f4'>urinary</span> retention. From being super fit and a regular at the gym, I am now very weak in the hips, abdomen and legs, and nothing I do strengthens them. Gyn only wants to see me if I agree to more surgery, which I will never do. It only worsened my problems. Can't tolerate hormones as had bad reaction to them in the past.
(I would get off the oxy, as it has a depressing effect (I hate that stuff) by being a kappa receptor agonist. Ask your doc about fentanyl, as it is only a mu receptor agonist, without near the <span style = 'background-color: #dae8f4'>urinary</span> retention and consipation and depression effects of methadone (or oxy). You would probably have to start with over 100mg patches, possibly 150+ given what you're on.
It's funny because I have not noticed wanting to drink more because of the lithium, but it seems like I am on the verge of a <span style = 'background-color: #dae8f4'>urinary</span> tract infection because when I have to go, I really have to go. I have the opportunity for lots of exercise. Spent about 90 minutes outside in fresh, crisp, snowy 15-degree weather cleaning up after the horses. I have to be careful because I have a back problem, but I try to get out there. It's not easy with the agoraphobia.
Later I discovered in his notes that he thought I was faking the weakness. During the next year I was dieting and lost 50 pounds slowly, but developed intermittent <span style = 'background-color: #dae8f4'>urinary</span> incontinence. (losing weight is supposed to help that!) I also became much more fatigued than I was before, but wrote that off to being so deconditioned by spending all day in my recliner. Also, after years of living in the desert, became severely sensitive to even mild heat in my apartment.
My stomach is swollen and I have <span style = 'background-color: #dae8f4'>urinary</span> <span style = 'background-color: #dae8f4'>retention</span>(just what I don't need with the IC) Is it safe to take Phenobarbital for seizures(something I normally am prescribed) and lorazepam as my neck is getting stiff Maybe from stress or sheer terror of what I have done. When will this methadone wear off??? Please if you are there ,talk to me. I feel as though I am extremely nauseated. I took these methadone pills about 9 hours ago, been up all night .Can I go to sleep now? Please help.
, took methadont TID, had become very mentally clouded, was having trouble working, remembering things and how to get to places, developed <span style = 'background-color: #dae8f4'>urinary</span> <span style = 'background-color: #dae8f4'>retention</span>, etc. NO dose would hold me for longer than 2 - 3 weeks - then I'd start feeling sick again. Had to search for three months to find a place that would detox me. Definitely a tough detox to do quickly.
ANYTHING LESS A THAN MORPHINE/,PHARMACUTICAL <span style = 'background-color: #dae8f4'>oxycodone</span> OR STREET HERION ADDICTION SHOULD BE CAREFULLY THOUGHT OVER BEFORE EXCHANGING A LESSER ADICTION FOR THE WORSE ADDICTION IN THE WORLD METHADONE!!!!!!!!! PLEASE BE VERY CAREFULL IN YOUR DETOX IDEAS! IF YOU CAN WEAN YOURSELF OFF OF YOUR DRUG OF CHOICE PLEASE DO SO, OR YOU ARE LOOKING @ A MUCH WORSE PROBLEM THAN STARTED WITH IN THE BEGINING!!
Has anyone elso experienced the weight gain and water <span style = 'background-color: #dae8f4'>retention</span> upon discontinuing Topamax? Also I have been reading more on how others like myself who have lost their hair....any other remedies or suggestions?
Over the counter codeine should be abolished in Canada. I am curious if anyone has ever suffered from <span style = 'background-color: #dae8f4'>urinary</span> problems as well.
It was very painful, although I took a <span style = 'background-color: #dae8f4'>oxycodone</span> and 800 mg of Ibuprofen. The actual insertion only sent cramps through out my abdomen and lower back and legs, very similar to labor pains. I sat for a while and got up to leave the doctor's office. I broke out in a sweat and felt very dizzy. I fainted in the lobby. I was taken to lay down and continued to have extreme cramps radiating down my legs from my abdomen. After 3 hours could finally get up, I slept as the pain would come and go.
MedHelp Health Answers